# SDR C2XA00IA349

- Difficulty date: September 30, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145
- Aircraft serial: 145006
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580509
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-DURING C-CHECK INSPECTION, THE EMERGENCY LIGHT STRIP ON PANEL 251BF WAS FOUND TO HAVE A DAMAGED CONNECTOR. MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT STRIP IN ACCORDANCE WITH EMB145 M/M 33-50-00-700-801-A, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
